# SDR UPS00234215

- Difficulty date: October 19, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Row 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT IN ROW 19L INOP.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.
